Viewing 2 reply threads
  • Author
    Posts
    • #13595

      Columnist Brittany Foster writes about managing medications and symptoms. Many medications taken for PH add to the symptoms, but they are necessary.

      Click here to read more from Brittany.

      How do you manage your pulmonary hypertension? Do any of your medications cause additional symptoms?

    • #13604
      Randolph Reynolds
      Participant

      The symptoms of Remodulin and Adempas are, I believe, causing me more discomfort than the PHA. I have been told that in time my body will adjust to them. Basically I feel like I have the flu or symptoms of it. It gets worse as I titrate up. Everything from headaches and tightness in my head to diarrhea and so forth. It makes my quality of life poor. However, when I get short of breath due to some activity, or being off oxygen, it is definitely the disease. I get better in the afternoons when I can summon the determination to get out. A lot of psychology goes into this.

      I am tempted to write all this up in a little book but I’m not yet ready.

      • #13610
        Brittany Foster
        Keymaster

        Randolph,
        I am sad to hear that you are having all of these symptoms. It’s just awful when something you’re taking to help something so serious is actually making you feel pain and discomfort in other areas. I can relate to the shortness of breath. It is mind over matter most days to push myself to do things even though I know I get more tired or have to increase my oxygen usage. I truly feel the difference without the oxygen. It’s hard to not be stubborn about wearing it though. I hope that your symptoms from the meds get better with time. Have you looked into any type of holistic medicine specialists to help at least ease the symptoms from medication a bit? Sometimes there are great ones who are doctors or nurse practitioners who will work with the medicine you’re on and even work with the doctors. Best of luck to you! Thinking of you!

    • #13606
      Peter G Pierce
      Participant

      I have been on 10mg Letairis (along with 40 mg Adcirca and 3mg x 3 daily orenatrim) for over a year. With one exception, results have been remarkable. Nasal congestion caused by the Letairis finally got to the point of being intolerable. I was using nasal decongestant several times a day just to keep path open so oxygen could get through and a healthy O2 blood saturation maintained. My PAH doctor is changing me to Optsumit which he says is in the same family as Letairis but without the congestion effect. Meanwhile, I have taken myself off Letairis and am feeling fine, no congestion (beyond normal Oklahoma universal allergies). Anyone else have congestion issues attributable to medication? I can’t believe how much better it’s been without Letairis.

      • #13611
        Brittany Foster
        Keymaster

        Hi Peter,
        I haven’t taken this medication but many on the forums have and I have heard people say the same thing about nasal congestion! I can imagine what a pain in the butt that is! Even when i have a cold and stuffy nose it’s hard for me to breathe in the oxygen from the cannula! I’d hate knowing a medication was adding to that stuffy feeling. I’m glad they’re trying you on something else and I hope you continue to improve as your body adjusts to the switch!

Viewing 2 reply threads
  • You must be logged in to reply to this topic.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account